# SDR UPS06148807

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2120 · Air Distribution System
- Part: Isolation Valve
- Part number: HTE2501132
- Part serial: FR024BB
- Condition: Stuck
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

INSPECTION TYPE:N/A ATB - EMERGENCY DECLARED - MAIN CARGO DECK SMOKE WARNING MSG WAS DISPLAYED ON ECAM WHILE DESCENDING.  ALSO RECEIVED AN AVIONICS SMOKE WARNING ECAM MSG.  INSPECTED AIR COND BAY COMPONENTS, DUCTING, VALVES & DUCTING IN FWD CARGO BAY FLOOR, VLV'S & DUCTING IN LWR MID ZONE FOR DMG SIGN OF OVERHEAT & LEAKS.  FOUND MID CABIN ZONE ISOL VLV STUCK IN CLOSED POS.  REMOVED AND REPLACED PER MM 21-22-31-04.  AIR VLV DFRD M340896 & CLOSED ON L/P 589229.  REMOVED AND REPLACED TRIM AIR VLV PER 21-63-12.  OPS TEST PERFORMED WITH APU AIR.  FOUND NORMAL, A/C OK FOR RETURN TO SERVICE.
